# SDR BAQA094006

- Difficulty date: April 1, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,569 hours
- Engine: Lyc LTS101*
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 2040
- Condition: Weak
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER IS WEAK AND UNREADABLE. REPLACED WITH SERVICABLE UNIT.  04/22/2004
